# SDR SWAA2012102908918

- Difficulty date: October 24, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 66,575 hours, 62,184 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546595
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 727A, STR 25L.  REMOVED & REPLACED CLIP IAW SRM & DWG.
